Fubini's theorem in codimension two

Published

Journal Article

We classify codimension two complex submanifolds of projective space X n ⊂ having the property that any line through a general point x ∈ X having contact to order two with X at x automatically has contact to order three. We give applications to the study of the Debarre-de Jong conjecture and of varieties whose Fano variety of lines has dimension 2n - 4. © Walter de Gruyter Berlin · New York 2009.

Full Text

Duke Authors

Cited Authors

  • Landsberg, JM; Robles, C

Published Date

  • June 1, 2009

Published In

Start / End Page

  • 221 - 235

Electronic International Standard Serial Number (EISSN)

  • 0075-4102

International Standard Serial Number (ISSN)

  • 0075-4102

Digital Object Identifier (DOI)

  • 10.1515/CRELLE.2009.047

Citation Source

  • Scopus